Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some theorems on the Fourier analysis of positive definite functions


Author: L. Schmetterer
Journal: Proc. Amer. Math. Soc. 16 (1965), 1141-1146
MSC: Primary 42.35
DOI: https://doi.org/10.1090/S0002-9939-1965-0200674-3
MathSciNet review: 0200674
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. Dugué, Sur l'approximation d'une fonction caractéristique par sa série de Fourier, C. R. Acad. Sci. Paris 244 (1957), 715-717. MR 0083051 (18:650e)
  • [2] A. Zygmund, Trigonometric series, 2nd ed., Vol. I, Cambridge Univ. Press, Cambridge, 1959. MR 0107776 (21:6498)
  • [3] G. Szegö, Orthogonal polynomials, Amer. Math. Soc. Colloq. Publ. Vol. 23, Amer. Math. Soc., Providence, R. I., 1939.
  • [4] A. Hobson, The theory of spherical and ellipsoidal harmonics, Cambridge Univ. Press, Cambridge, 1931.
  • [5] E. Madelung, Die mathematischen Hilfsmittel des Physikers, 6th ed., Springer, Berlin, 1957. MR 0039021 (12:484g)
  • [6] A. Rényi, Wahrscheinlichkeitsrechnung, VEB Deutscher Verlag der Wissenschaften, Berlin, 1962.
  • [7] M. Loève, Probability theory, Van Nostrand, New York, 1955.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.35

Retrieve articles in all journals with MSC: 42.35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0200674-3
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society